# SDR 2021FA0000346

- Difficulty date: November 28, 2021
- Submitted: November 30, 2021
- Operation: General aviation
- Aircraft: N677Q
- Make and model: Beech 95
- Aircraft serial: TD252
- Aircraft time: 3,263 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: 0028200171
- Condition: None
- Location: Zone 700
- Part time: 3,263 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING TOUCHDOWN RUSSELLVILLE, AR (RUE) THE NOSE LANDING GEAR COLLAPSED.  INVESTIGATION REVEALED THE NOSE GEAR RETRACT DRAG BRACE P/N 002-820017-1 AT THE ATTACHMENT POINT FOR THE EXTENSION/RETRACTION PUSH PULL TUBE HAD BROKEN WITH THE ROD END REMAINING INTACT.
